# SDR AALA202305159104

- Difficulty date: May 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 59,604 hours, 29,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT ON SEAT ROW 19C BROKEN / INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202305129104: MAINTENANCE REPLACED SEAT MOUNTED LIGHT AT SEAT ROW 19C PER AMM 33-51-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
